MAUDE Adverse Event Report: Arrow Medsource Group Limited Yankauer Suction Handle, Straight Tip; CATHETER AND TIP, SUCTION

Arrow Medsource Group Limited Yankauer Suction Handle, Straight Tip; CATHETER AND TIP, SUCTION
Model Number 71-D887
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2026
Type of Reportable Event Malfunction

Brand Name
Yankauer Suction Handle, Straight Tip
Common Device Name
CATHETER AND TIP, SUCTION
Manufacturer (Section D)
Arrow Medsource Group Limited
unit 1104, yueda 889 center
1111 changshour road, jingan
shanghai,
CH 
Manufacturer (Section G)
DeRoyal Industries, Inc.
1703 highway 33 south
new tazewell TN 37825
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
+1(865)362-2106
MDR Report Key50846091
Report Number1060680-2026-00015
Device Sequence Number18631346
Product Code JOL
UDI-Device Identifier00749756972444
UDI-Public00749756972444
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71-D887
Device Lot NumberCNWKD10-03
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown